# SDR CA010131019

- Difficulty date: November 20, 2000
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Aircraft time: 12,757 hours
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 58111491
- Condition: Cracked
- Location: Fuselage
- Part time: 12,758 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSP BULKHEAD REFD ABOVE FOUND CRACKED. BULKHEAD IS LOCATED AT STA 115 BENEATH FLOOR & ATTACHED TO AFT SIDE IS A PULLEY FOR RUDDER PEDAL BALANCE CABLE. CRACK EXTENDED FROM A LARGE LIGHTENING HOLE TO A SMALLER HOLE USED FOR RUDDER PEDAL BALANCE CABLE. ADDITIONALLY, A 2ND CRACK WAS DISCOVERED EXTENDING FROM OTHER BALANCE CABLE HOLE TO A  HOLE PROVIDED FOR CNTL CABLE ROUTING. BULKHEAD HAD BEEN PREV REPD BY ANOTHER OPERATOR BUT FOUND TO BE INADEQUATE. A DAR WAS CONTACTED TO PROVIDE A REPAIR SCHEME WHICH WAS THEN IMPLEMEN TED.QUITE PROBABLY THIS CRACKING IS CAUSED BY FLEXING OF BULKHEAD WHEN BOTH PEDALS ARE DEPRESSED SIMULTANEOUSLY.
